Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

IMG_1125.JPG

i've finished the accutane(4 months--1 month at 40mg/day and 3 month 80mg/day)

scarring really shows...red..very bloody red.

    From the album:

    Accutane for 4 months

    • 4 pictures
    • 0 comments
    • 7 image comments

    Photo Information for IMG_1125.JPG

    Camera information


      Recommended Comments

      I think that you have some box car and ice pick scarring. My computer sucks so the pictures are kinda blurry. Anyway, scars suck! I would try to see if your derm can give you retin a micro. My personal experience with it is great so far. I see that my scars are starting to minimize in appearance (which is awesome). Though my understanding is they will never completely go away unless you have some expensive laser treatment or subsicion (sp?).

      Well, good luck and I hope you continue to stay clear....

      Julie

      Share this comment


      Link to comment

      Join the conversation

      You can post now and register later. If you have an account, sign in now to post with your account.

      Add a comment...

      ×   Pasted as rich text.   Paste as plain text instead

        Only 75 emoji are allowed.

      ×   Your link has been automatically embedded.   Display as a link instead

      ×   Your previous content has been restored.   Clear editor

      ×   You cannot paste images directly. Upload or insert images from URL.

      ×